# SDR MCC2008F00002

- Difficulty date: June 1, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N106GA
- Make and model: Beech 58
- Aircraft serial: TH437
- Engine: Cont IO550C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Damaged
- Location: Nr 4
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

ENGINE STARTED RUNNING ROUGH AND PILOT NOTICED OIL LEAKING ON COWLING.  ENGINE WAS SECURED AND A UNEVENTFUL LANDING MADE.  MAINT FOUND CYL NR 4 HAVING BROKEN STUDS AND CYLINDER STARTING TO SEPARATE FROM ENGINE.  ALSO FOUND ROCKER BOX COVER SCREWS LOOSE/MISSING.  ENGINE REMOVED FOR REPAIR.  (K)
